Advil Cold & Flu Caplets

$10.99

Pack Size: 20 caplets

Ingredients:
Each caplet contains ibuprofen 200 mg and diphenhydramine 38 mg.

For the relief of fever, aches, pains, runny nose, sneezing and throat pain.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.